# SDR ASAA2020100733302

- Difficulty date: October 7, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 65,624 hours, 26,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 EXIT SIGN LENS COVER MISSING.  GROUNDED-YES.  INSTALLED NEW R2 EXIT SIGN LENSE COVER AS REQUIRED.
